# SDR UPS07851013

- Difficulty date: October 26, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Open
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE HOUSING IS PARTIALLY OPEN.  SECURED ESCAPE SLIDE HOUSING PER MM 25-60-01-2.
